The Co-operative Paracetamol 500mg Capsules 16 Capsules

The Co-operative Paracetamol 500mg Capsules 16 Capsules

SKU: 50404155 Categories: , ,

Description

Details

Brand

The Co-operative

Unit Type

Capsules

Manufacturers Address

MA holder:
Wrafton Laboratories Limited,
Braunton,
Devon,
EX33 2DL.

Preparation and Usage

Please read the enclosed leaflet which provides more information about this product.

Return To

Wrafton Laboratories Limited,
Braunton,
Devon,
EX33 2DL.

Safety Warning

Do not give to children under 12 years of age.

Caution
Do not exceed the stated dose. If symptoms persist consult your doctor.
Keep all medicines out of the reach and sight of children.
Do not use the capsules after the date shown on the pack.
Contains Paracetamol
Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Storage Type

Ambient Type

Pack Type

Box Type

Standardised Brand

The Co-Operative Brand

Reviews

There are no reviews yet.

Be the first to review “The Co-operative Paracetamol 500mg Capsules 16 Capsules”

Your email address will not be published. Required fields are marked *